# SDR 95ZZZW497

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 4 PYLON FORWARD YOKE TO ENGINE BOLTS FOR NDT (4 EACH) SSI 54-00-123 (1 EACH REJECTED DUE TO CORROSION).  REINSTALLED 3 ORIGINAL BOLTS AFTER NDT AND 1 NEW BOLT AT RT LOWER POSITION, TORQUED AND SAFETIED.  (W)
